Review: Arthur W. Burks, Jesse B. Wright, Theory of Logical Nets
Church, Alonzo
J. Symbolic Logic, Tome 19 (1954) no. 1, p. 141-142 / Harvested from Project Euclid
Publié le : 1954-06-14
Classification: 
@article{1183731875,
     author = {Church, Alonzo},
     title = {Review: Arthur W. Burks, Jesse B. Wright, Theory of Logical Nets},
     journal = {J. Symbolic Logic},
     volume = {19},
     number = {1},
     year = {1954},
     pages = { 141-142},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183731875}
}
Church, Alonzo. Review: Arthur W. Burks, Jesse B. Wright, Theory of Logical Nets. J. Symbolic Logic, Tome 19 (1954) no. 1, pp.  141-142. http://gdmltest.u-ga.fr/item/1183731875/